MathSciNet Relay Station
MathSciNet bibliographic data
MR1618736 60J65 (60G40 60G44)
Peškir, G.; Shiryaev, A. N. On the Brownian first-passage time over a one-sided stochastic boundary. Teor. Veroyatnost. i Primenen. 42 (1997), no. 3, 591--602; translation in Theory Probab. Appl. 42 (1997), no. 3, 444–453 (1998)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement